Patient :I had unprotected sex a day ago,a few hours after that I felt extremely dizzy and drained and I've never felt that wat before. Then today I've been cramping all day but I recently got off my menstraul cycle last week. What does this mean?
Thanks for the query
The dizziness and other symptoms including cramps could be due to over exertion at sex causing physical strain leading to tiredness, in case you have taken plan B this could be a side effect of it. Make sure you take lots of water ..Consult a doctor and get your blood pressure checked as well. In case the pain worsens, take an antispasmodic and see the doctor immediately
Hope this helped
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.